# SDR V0XR20240711001

- Difficulty date: May 21, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N243JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 35,713 hours, 29,386 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Part time: 35,713 hours, 29,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT MAIN LANDING GEAR TRUNNION FITTING CRACKED. REMOVED AND REPLACED LH MAIN LANDING GEAR TRUNNION FITTING IAW TI-145-14-018LH REV.F DATE 07-NOV-2022
